Please use this identifier to cite or link to this item:
|Title:||A congruence relation for wiener and szeged indices|
|Authors:||Gutman, Ivan |
|Abstract:||© 2015, University of Nis. All Rights Reserved. Inarecentpaper[H.Lin,MATCHCommunicationsinMathematicalandinComputerChemistry 70 (2013) 575–582], a congruence relation for Wiener indices of a class of trees was reported. We now show that Lin’s congruence is a special case of a much more general result.|
|Appears in Collections:||Faculty of Science, Kragujevac|
|[ Google Scholar ]|
Items in SCIDAR are protected by copyright, with all rights reserved, unless otherwise indicated.